Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with H-pylori. Placed on antibiotics. Symptoms persist. What to do?

Last year in March I was diagnosed with H-Pylori I was placed on antibiotics for number of month non seem to work and here I am one year later with the same symptoms I am tired of taking pills everyday I know that can't be good for my liver and kidneys. I find myself lately going to the restroom a lot more frequently. What can I try?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
hello and thanks for query
as u have said in ur history u had been diagnosed with h.pylori one year back it is highly unlikely that u have persistent h.pylori infection since u have been taking antibiotic for over a year. it is very important to analyse ur symptoms properly since u may be having some other inflammatory or irritable bowel syndrome . cure of h.pylori can be confirmed by urea breath test or by histopath diagnosis . I suggest u consult a gastroenterologist to get a endoscopy and colonoscopy to get u a diagnose accurately ur problem. plz do not take any antibiotic over the counter since any drug taken for such a long time will definitely have side effects, besides the organism may develop resistance and will be difficult to eradicate. don't worry ur problem can definitely be solved. hopefully this will solve ur query .
thanks. good luck .
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor